# SDR AALA20140313006

- Difficulty date: March 8, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 71,603 hours, 37,638 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LE NR 4 SLAT TRACK INBD FORMER CRACKED.  INSTALLED DOUBLER IAW EA MD80-57-033945.
